# SDR 98FDEA00303

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1175 - 71-C209-02, HEAVY CORROSION UNDER SEALER AND STRINGER IN AREA OF STATION 720 TO 720A, TOP SIDE AFT OF CENTER BAY TO STA 720A.  REMOVED CORRODED SECTION OF STRINGER AND SKIN.  INSTALLED EXTERNAL SKIN DOUBLER SRM 53-30-3 AND STRINGER AND STRINGER SPLICE PER SRM 53-10-3.
